Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

May 21, 201710 counties in Georgia

NWS Atlanta, GA issued this special weather statement at May 21, 2017, 3:02 AM EDT for 10 counties in Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2017, 3:02 AM EDT (07:02 UTC)
Expired
May 21, 2017, 4:00 AM EDT
In force
58 min
Issued by
NWS Atlanta, GA

Counties Banks County, GA, Barrow County, GA, Butts County, GA, Clarke County, GA, Jackson County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 111 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

774 
WWUS82 KFFC 210702
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
302 AM EDT SUN MAY 21 2017
 
GAZ024-025-027-035>037-047>050-058>060-072-210800-
Butts GA-Morgan GA-Banks GA-Putnam GA-Walton GA-Jones GA-Jasper GA-
Newton GA-Madison GA-Jackson GA-Barrow GA-Clarke GA-Oconee GA-
Greene GA-
302 AM EDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...BANKS...WESTERN
PUTNAM...WALTON...NORTHWESTERN JONES...JASPER...NEWTON...WESTERN
MADISON...JACKSON...BARROW...CLARKE...OCONEE AND NORTHWESTERN GREENE
COUNTIES UNTIL 400 AM EDT...

At 302 AM EDT...a cluster of strong thunderstorms was near Calvin, 
or near Monticello...moving north at 20 mph.

  HAZARD...Heavy rain. 

  IMPACT...Heavy rain may cause temporary street flooding especially 
           in poor drainage areas. 

Some locations in the path of this storm include
Winder, Monroe, Covington, Jefferson, Commerce, Eatonton, Jackson,
Madison, Watkinsville, Monticello, Homer, Athens, Braselton, Social
Circle, Baldwin, Statham, Oxford, Maysville, Arcade and Nicholson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3448 8347 3444 8339 3432 8339 3424 8334
      3426 8330 3425 8327 3402 8324 3317 8344
      3309 8378 3320 8384 3321 8402 3342 8396
      3345 8392 3348 8395 3393 8380 3418 8376
      3430 8362 3436 8367 3441 8365 3449 8355
TIME...MOT...LOC 0702Z 195DEG 19KT 3335 8374 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 21, 1:44 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 21, 1:44 AM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
144 AM EDT Sun May 21 2017

.PREV DISCUSSION... /issued 753 PM EDT Sat May 20 2017/

UPDATE...
For 06z TAFs/Aviation.

PREV DISCUSSION... /Issued 328 PM EDT Sat May 20 2017/

SHORT TERM /Tonight through Sunday Night/...
Active weather expected for much of the short term period.

Current observations show a tropical-like airmass pushing northward
across the CWFA this afternoon. Deep moisture and good surface
instability have resulted in widespread showers and thunderstorms
developing across the SW portion of the CWFA. The area of convection
coincides with the abnormally high PWAT values for this time of
year.

Through Sunday night, the higher PWAT airmass will continue to surge
northward and will interact with a slow moving frontal boundary. In
addition, BL winds will be less than 20kt, so storms will be slow
moving. Low level flow will also be parallel to the old boundary,
with training likely. This all combines to produce very efficient
rainfall producing storms. Luckily, recent conditions have been
pretty dry. However, with the potential for prolonged widespread
rainfall over the same areas, the flooding potential will increase
Sunday into Monday. Not confident enough on where the axis of
heavier rain will occur, so will hold off issuing a flood watch for
now.

With such good surface instability in place, strong storms are
likely - with a few severe storms possible. The most likely times
for severe weather would be during the afternoon/early evening with
damaging wind gusts being the main threat outside of the locally
heavy rainfall.

NListemaa

LONG TERM /Monday through Saturday/...
Monday begins with a surface trof draped across the state and precip
likely ongoing early monday am amid west-southwesterly flow aloft.
With the stalled boundary draped across the state expect higher pops
to be the case again on Monday. Models generally agree that the main
vortex, which will become the weather maker for our region Tuesday
and Wednesday, will be located over northern MN early Monday. Latest
models suggest a shortwave rotating NE within the WSW flow may
enhance convection late on monday/early tuesday along the stalled
front. Both the ecmwf and GFS indicate a surface wave developing in
response to the shortwave riding northeast across the boundary early
Tuesday.  Model PWAT values along and south of I-20 running AOA 1.5-
1.8 inches or >90th percentile per sounding climotology Monday into
Tuesday. Given the combination of the stalled front, high PWATs
and the shortwave..would expect very efficient rain producers and
a localized flood risk to increase...particularly if the Sat/Sun
rainfall pans out. Nonetheless...expecting higher chances late
Monday into Tuesday with the short wave and cannot rule out some
severe in the form of winds.

Progressing in time uncertainty increases as previous day
convection/storms would influence timing and location of storms the
following day..so confidence in the precision of forecast decreases
with time.  One aspect of the forecast that does preclude high
confidence is the overall pattern evolution. With energy rotating
around the western side of the MN vortex, a deep trof will be carved
out across the central and eastern US by mid-week.  The GFS and
ECMWF generally agree through Tuesday on the evolution of the trof
but diverge thereafter with the GFS cutting off a large upper low
over TN and the ECMWF keeping the trof deep but progressive.  In
either case...additional inclement weather can be expected late
Tuesday into Wednesday depending on which solution is correct.  The
ecmwf would be faster while the GFS cutoff soln slower.   On the
severe threat side..the ecmwf suggests a bit more shear with 40-
50kts of deep layer shear present ahead of the trof late Tuesday
through Wednesday and sufficient SB CAPE values to support some
severe.  GFS...while still supports a threat for severe Tuesday into
Wednesday is not as strong as the ECMWF...likely because the low is
cutoff.  Either way...going to be a very active week with an
evolving forecast.  Confidence in each individual period is not
high...but confidence in an active period is high.

30

&&

.AVIATION...
06Z UPDATE...
Challenging forecast to continue for the terminals as thunderstorm
complex number 1 moves east of the terminals but another looks to
affect the area possible later this morning. Will actually see a
respite from the strongest activity later today although will
still be dealing with IFR/MVFR cigs through 15Z. Some improvement
thereafter but yet another cluster of storms looks to move in late
this afternoon through the evening hours. Will only carry Prob30
for this activity for now but an upgrade to TEMPO will likely be
needed with subsequent forecasts.

//ATL CONFIDENCE...06Z UPDATE...

Medium on TSRA timing and cigs later this morning.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  82  63 /  60  70  50  40
Atlanta         79  67  81  63 /  70  70  30  40
Blairsville     75  61  76  57 /  70  70  30  30
Cartersville    79  65  79  60 /  70  70  20  20
Columbus        82  69  83  66 /  60  60  60  50
Gainesville     77  65  79  62 /  70  70  30  40
Macon           83  68  84  66 /  60  70  60  60
Rome            80  65  80  59 /  70  60  20  20
Peachtree City  80  66  81  61 /  60  70  40  40
Vidalia         87  70  84  69 /  60  70  60  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....30
AVIATION...Deese
Hazardous weather outlook, May 20, 8:09 PM EDT, 6 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
809 PM EDT Sat May 20 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
809 PM EDT Sat May 20 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Showers and thunderstorms will continue through the overnight
hours. Frequent lightning and heavy rainfall will be the main
threats...although a few wind gusts will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will continue into Sunday with widespread activity
developing. Some strong to isolated severe thunderstorms will be
possible on Sunday with damaging winds, hail, and heavy rainfall
the primary threats. Rainfall through Monday will average 2 to 3
inches across most of the area. Additional opportunities for
numerous showers and thunderstorms can be expected into mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, May 21, 12:31 AM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1231 AM EDT SUN MAY 21 2017

GAZ020>022-032>034-043>046-053>055-057-210515-
Fayette GA-Rockdale GA-Coweta GA-Forsyth GA-Gwinnett GA-Henry GA-
South Fulton GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-
Cherokee GA-Bartow GA-DeKalb GA-
1231 AM EDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHWESTERN
ROCKDALE...NORTHEASTERN COWETA...FORSYTH...WESTERN GWINNETT...
NORTHWESTERN HENRY...SOUTH FULTON...NORTH FULTON...NORTHEASTERN
DOUGLAS...COBB...CLAYTON...SOUTHERN CHEROKEE...SOUTHEASTERN BARTOW
AND DEKALB COUNTIES UNTIL 115 AM EDT...

At 1230 AM EDT...a line of strong thunderstorms was along a line
extending from Acworth to Peachtree City...and moving east at 15 mph.

  HAZARD...Frequent lightning and heavy rainfall at 1 to 1.25
           inches per hour.

  IMPACT...Lightning is one of nature's leading killers. If you can
           hear thunder...you are close enough to be struck by
           lightning. Heavy rain may cause temporary street flooding
           especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Canton, McDonough, Decatur,
Fayetteville, Cumming, Jonesboro, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Smyrna, Dunwoody, Peachtree City, East Point,
Milton, Kennesaw and Duluth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3348 8405 3331 8463 3412 8474 3434 8410
      3434 8406
TIME...MOT...LOC 0430Z 251DEG 15KT 3405 8465 3341 8457
Special weather statement, May 21, 1:32 AM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
132 AM EDT SUN MAY 21 2017

GAZ022-023-025-033>035-045>048-210615-
Hall GA-Jackson GA-North Fulton GA-Walton GA-Rockdale GA-Barrow GA-
DeKalb GA-Forsyth GA-Gwinnett GA-Newton GA-
132 AM EDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTHWESTERN
JACKSON...NORTH FULTON...NORTHWESTERN WALTON...ROCKDALE...WESTERN
BARROW...EASTERN DEKALB...FORSYTH...GWINNETT AND NORTHWESTERN NEWTON
COUNTIES UNTIL 215 AM EDT...

At 132 AM EDT...a strong thunderstorm was near Snellville, or near
Lawrenceville...moving north at 25 mph.

  HAZARD...Frequent cloud to ground lightning and heavy rain.

  IMPACT...Lightning is one of nature's leading killers. If you can
           hear thunder...you are close enough to be struck by
           lightning. Heavy rain may cause temporary street flooding
           especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Lawrenceville, Conyers, Winder, Covington, Jefferson,
Cumming, Johns Creek, Alpharetta, Duluth, Sugar Hill, Snellville,
Suwanee, Buford, Lilburn, Loganville, Norcross, Clarkston, Braselton
and Auburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3422 8361 3355 8387 3362 8417 3364 8419
      3365 8422 3363 8423 3364 8425 3365 8425
      3365 8426 3433 8423
TIME...MOT...LOC 0532Z 196DEG 24KT 3390 8405
Special weather statement, May 21, 2:18 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 AM EDT SUN MAY 21 2017

GAZ015-022>025-034-035-037-045>049-210700-
Morgan GA-Banks GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-
Newton GA-Lumpkin GA-Hall GA-Jackson GA-Barrow GA-DeKalb GA-
Oconee GA-
218 AM EDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...BANKS...
WALTON...ROCKDALE...NORTHEASTERN FORSYTH...GWINNETT...NEWTON...
SOUTHEASTERN LUMPKIN...HALL...JACKSON...BARROW...SOUTHEASTERN DEKALB
AND NORTHWESTERN OCONEE COUNTIES UNTIL 300 AM EDT...

At 217 AM EDT...a strong thunderstorm was over Windsor, or 9 miles
southeast of Lawrenceville...moving northeast at 25 mph.

  HAZARD...Frequent cloud to ground lightning and heavy rain.

  IMPACT...Lightning is one of nature's leading killers. If you can
           hear thunder...you are close enough to be struck by
           lightning. Heavy rain may cause temporary street flooding
           especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Lawrenceville, Conyers, Winder, Monroe, Covington,
Jefferson, Commerce, Homer, Sugar Hill, Snellville, Suwanee, Buford,
Loganville, Braselton, Auburn, Flowery Branch, Dacula, Social Circle
and Oakwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3450 8366 3443 8361 3449 8354 3446 8340
      3444 8339 3400 8347 3400 8350 3397 8354
      3393 8351 3393 8349 3347 8357 3348 8361
      3353 8368 3350 8368 3360 8413 3451 8393
TIME...MOT...LOC 0617Z 205DEG 22KT 3389 8385
Special weather statement, May 21, 2:19 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
219 AM EDT SUN MAY 21 2017

GAZ052-066-078-210645-
Harris GA-Troup GA-Heard GA-
219 AM EDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRIS...TROUP AND HEARD
COUNTIES UNTIL 245 AM EDT...

At 219 AM EDT...a line of strong thunderstorms was along a line
extending from Penton to Southern Harbor to near Lake Harding...and
moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lagrange, Franklin, West Point, Hogansville, Ephesus, Goat Rock Lake,
Southern Harbor, Mountville, Cannonville, Louise, Rocky Point,
Piedmont Heights, Mountain Hill, Harrisonville, Hillcrest, Big
Springs, Wares Crossroads, Glenn, Bartletts Ferry Dam and
Whitesville-Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3332 8503 3304 8486 3294 8486 3261 8508
      3263 8508 3264 8511 3266 8509 3269 8512
      3274 8511 3276 8514 3278 8512 3281 8517
      3285 8515 3286 8519 3341 8529
TIME...MOT...LOC 0619Z 202DEG 23KT 3302 8549 3294 8523 3273 8510

WIND...40MPH
Special weather statement, May 21, 2:58 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 AM EDT SUN MAY 21 2017

GAZ041-042-052-053-066-067-078-210745-
Harris GA-Coweta GA-Haralson GA-Carroll GA-Troup GA-Heard GA-
Meriwether GA-
258 AM EDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...COWETA...
SOUTHWESTERN HARALSON...CARROLL...NORTHEASTERN TROUP...HEARD AND
MERIWETHER COUNTIES UNTIL 345 AM EDT...

At 258 AM EDT...a line of strong thunderstorms was along a line
extending from near Big Springs to F.d. Roosevelt State Park...and
moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, Lagrange, Carrollton, Franklin, Greenville, Bremen,
Tallapoosa, Hogansville, Grantville, Bowdon, Mount Zion, Pine
Mountain, Luthersville, Whitesburg, Waco, Ephesus, Warm Springs,
Centralhatchee, Moreland and Sharpsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3383 8533 3325 8452 3273 8474 3321 8525
      3362 8533
TIME...MOT...LOC 0658Z 205DEG 27KT 3328 8527 3286 8482

WIND...40MPH
Special weather statement, May 21, 3:02 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
302 AM EDT SUN MAY 21 2017

GAZ024-025-027-035>037-047>050-058>060-072-210800-
Butts GA-Morgan GA-Banks GA-Putnam GA-Walton GA-Jones GA-Jasper GA-
Newton GA-Madison GA-Jackson GA-Barrow GA-Clarke GA-Oconee GA-
Greene GA-
302 AM EDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...MORGAN...BANKS...WESTERN
PUTNAM...WALTON...NORTHWESTERN JONES...JASPER...NEWTON...WESTERN
MADISON...JACKSON...BARROW...CLARKE...OCONEE AND NORTHWESTERN GREENE
COUNTIES UNTIL 400 AM EDT...

At 302 AM EDT...a cluster of strong thunderstorms was near Calvin,
or near Monticello...moving north at 20 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Winder, Monroe, Covington, Jefferson, Commerce, Eatonton, Jackson,
Madison, Watkinsville, Monticello, Homer, Athens, Braselton, Social
Circle, Baldwin, Statham, Oxford, Maysville, Arcade and Nicholson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3448 8347 3444 8339 3432 8339 3424 8334
      3426 8330 3425 8327 3402 8324 3317 8344
      3309 8378 3320 8384 3321 8402 3342 8396
      3345 8392 3348 8395 3393 8380 3418 8376
      3430 8362 3436 8367 3441 8365 3449 8355
TIME...MOT...LOC 0702Z 195DEG 19KT 3335 8374

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:15 PM EDTSpecial Weather StatementFFCCatoosa, Walker30 min
May 20, 8:18 PM EDTSpecial Weather StatementFFCGordon27 min
May 20, 8:40 PM EDTSpecial Weather StatementFFCWhitfield35 min
May 20, 9:11 PM EDTAreal Flood WarningFFCWhitfield6 hr
May 21, 12:31 AM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Fayette, Forsyth, Fulton and 1 more44 min
May 21, 1:32 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Rockdale43 min
May 21, 2:18 AM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, Newton and 2 more42 min
May 21, 2:19 AM EDTSpecial Weather StatementFFCHeard, Troup26 min
May 21, 2:58 AM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Meriwether, Troup47 min
May 21, 4:03 AM EDTFlash Flood WatchFFCLumpkin, Towns, Union, White11 hr

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.